×

A note on simultaneous Diophantine approximation. (English) Zbl 0455.10020


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] CASSELS, J.W.S.: Simultaneous diophantine approximation. J.London Math.Soc.30, 119-121(1955) · Zbl 0064.04403
[2] CASSELS, J.W.S.: An introduction to the geometry of numbers. Berlin-Göttingen-Heidelberg: Springer 1959 · Zbl 0086.26203
[3] DAVENPORT, H.: Simultaneous diophantine approximation. Proc. London Math. Soc. (3)2, 406-416 (1952) · Zbl 0048.03204
[4] DAVENPORT, H.: On a theorem of Furtwängler. J.London Math.Soc.30, 186-195 (1955) · Zbl 0064.04501
[5] DAVENPORT, H.: Mahler, K.: Simultaneous diophantine approximation. Duke Math.J.13, 105-111 (1946) · Zbl 0060.12000
[6] MACK, J.M.: Simultaneous diophantine approximation. Ph.D. thesis, University of Sydney 1971 · Zbl 0377.10020
[7] MACK, J.M.: Simultaneous diophantine approximation. J.Austral. Math.Soc.24 (Series A), 266-285 (1977) · Zbl 0377.10020
[8] MULLENDER, P.: Simultaneous approximation. Annals of Mathematics52, 417-426 (1950) · Zbl 0037.17102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.